Clinical practice and cases in emergency medicine · 2019
Trimethoprim/Sulfamethoxazole-Induced Bradycardia, Renal Failure, AV-Node Blockers, Shock and Hyperkalemia Syndrome.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Diribe Nnaemeka, Le Jacqueline
Аннотация
BRASH (bradycardia, renal failure, atrioventricular-node blockers, shock, and hyperkalemia) syndrome is a recently coined term for a condition that describes the severe bradycardia and shock associated with hyperkalemia in patients on atrioventricular (AV)-node blocking agents. The proposed pathophysiology involves a precipitating event that exacerbates renal dysfunction with resulting AV-node blocker and potassium accumulation that act synergistically to precipitate bradycardia and hypotension. This syndrome may be refractory to the usual management of bradycardia. This case describes BRASH syndrome precipitated by trimethoprim/sulfamethoxazole.